# SDR 95ZZZX3566

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 1945F302
- Condition: Cracked
- Location: Mlg Retract
- Part time: 6,290 hours
- Component: 1945G200
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CHEVON USA CONTACTED BFG THAT THEY FOUND A CRACK IN A RETRACT ACTUATOR CYLINDER, OUTSIDE DIAMETER.  THIS WAS FOUND BY HYDRAULIC FLUID LEAK AND VERIFIED BY FL. PENETRANT INSPECTION.  PART WAS REQUESTED AND CHEVRON COMPLIED.  REF:  PART HAS A LIMITED LIFE AND WOULD HAVE BEEN RETIRED AT 7,110.0 HRS.  EVALUATION CONCLUDED A PURE FATIGUE FAILURE, NO MFG'S DEFECTS.
